# SDR ASOA2013091309011

- Difficulty date: August 24, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,359 hours, 27,914 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Hand Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HANDRAIL RECESS HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06 AND 53-00-00.  REMOVED AFT HAND RAIL RECESS BRACKET IAW SRM 51-42-06.  DRILLED & INSTALLED NEW SERVICEABLE LOWER AFT HANDRAIL RECESS BRACKET IAW SRM 51-42-06 & 51-42-11.
